Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 203, NWS North Platte, NE

July 5, 2011Chase County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 5, 2011, 9:01 PM MDT for Chase County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2011, 9:01 PM MDT (03:01 UTC)
Expired
Jul 5, 2011, 9:45 PM MDT
In force
44 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Chase County, NE

The radar

The Goodland radar (KGLD), 123 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 3:47 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2566 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

313 
WUUS53 KLBF 060301
SVRLBF
NEC029-060345-
/O.NEW.KLBF.SV.W.0203.110706T0301Z-110706T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
901 PM MDT TUE JUL 5 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 945 PM MDT

* AT 900 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR PLEASANT VALLEY...OR 14 MILES EAST OF HOLYOKE...AND
  MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAMAR AROUND 910 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
6 MILE MARKER 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4034 10205 4035 10206 4066 10206 4067 10205
      4050 10161 4034 10169
TIME...MOT...LOC 0302Z 320DEG 22KT 4061 10203
WIND...HAIL 60MPH 1.50IN

$$

TAYLOR
2 follow-up statements
651 
WWUS53 KLBF 060334
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 PM MDT TUE JUL 5 2011

NEC029-060345-
/O.CON.KLBF.SV.W.0203.000000T0000Z-110706T0345Z/
CHASE NE-
934 PM MDT TUE JUL 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHASE COUNTY UNTIL 945 PM MDT...

AT 932 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF LAMAR TO 11 MILES
SOUTHWEST OF CHAMPION...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CHAMPION AROUND 945 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THESE STORMS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4034 10205 4035 10206 4066 10206 4067 10205
      4050 10161 4034 10169
TIME...MOT...LOC 0335Z 280DEG 34KT 4056 10181 4034 10182
WIND...HAIL 60MPH 1.00IN

$$

TAYLOR
750 
WWUS53 KLBF 060348
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1048 PM CDT TUE JUL 5 2011

NEC029-060355-
/O.EXP.KLBF.SV.W.0203.000000T0000Z-110706T0345Z/
CHASE NE-
948 PM MDT TUE JUL 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHASE COUNTY HAS
EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 AM MDT.

LAT...LON 4034 10205 4035 10206 4066 10206 4067 10205
      4050 10161 4034 10169
TIME...MOT...LOC 0334Z 280DEG 34KT 4056 10182 4034 10183

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 1:52 PM MDT, 7 hours 9 minutes earlier.

Area forecast discussion, Jul 5, 1:52 PM MDT, 7 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
252 PM CDT TUE JUL 5 2011

.SYNOPSIS...
WEAK FLOW ALOFT REMAINS IN PLACE ACROSS THE CONUS THIS MORNING WITH
A TANDEM OF HIGHS NOTED OVER SRN COLORADO AND THE NERN BAHAMAS.
FURTHER NORTH...LOW PRESSURE WAS NOTED OVER LABRADOR AND THE ALASKA
PANHANDLE. AT THE SURFACE...A STATIONARY FRONT WAS LOCATED ALONG THE
KS/NEBR BORDER. TEMPERATURES NORTH OF THE FRONT WERE IN THE 80S TO
AROUND 90...WHILE SOUTH OF THE FRONT...TEMPS WERE IN THE 90S. DEW
POINTS NORTH OF THE FRONT WERE IN THE UPPER 60S AND LOWER
70S...MAKING FOR A VERY MUGGY AFTERNOON AT LBF.

.DISCUSSION...

NEAR TERM...TONIGHT THROUGH FRIDAY NIGHT...HEAVY RAIN BEGINNING TO
BECOME A CONCERN FOR TONIGHT ACROSS SRN PORTIONS OF THE FORECAST
AREA. FORECAST SOUNDINGS ARE INDICATING A SKINNY CAPE ENVIRONMENT
WITH A WEAKLY SHEARED WIND PROFILE THIS AFTERNOON AND EVENING. K
INDEXES LATER THIS EVENING ARE AROUND 40 SOUTH OF THE
INTERSTATE...WITH PW'S APPROACHING 1.75 INCHES. FCST STORM MOTION
RANGES FROM 5 TO 10 KTS TONIGHT...SO SLOW MOVING TSRAS EXPECTED. WV
IMAGERY...INDICATING A LARGE PLUME OF MONSOONAL MOISTURE LIFTING
NNEWD FROM AZ INTO UTAH AND COLORADO THIS AFTERNOON. NATL GUIDANCE
IS SUPPORTING THE THREAT FOR HEAVY RAIN AS WELL...PER THE LATEST
EXCESSIVE RAINFALL THREAT CHART. ATTM...WILL PLAN TO ISSUE A FLASH
FLOOD WATCH FOR LOCATIONS ALONG AND SOUTH OF I-80 FOR TONIGHT AND
WEDS AM.

PRECIPITATION SHOULD BE ONGOING ACROSS THE SRN CWA WEDNESDAY
MORNING. THE BULK OF THIS ACTIVITY WILL SHIFT SWD ALONG WITH THE
FRONTAL BOUNDARY WEDS AFTN/EVENING INTO NRN KS. FURTHER NORTH UP TO
INTERSTATE 80...ENOUGH RESIDUAL MOISTURE AND INSTABILITY REMAINS IN
PLACE INTO THE EVENING TO WARRANT A MENTION OF CHANCE POPS IN SRN
NEBRASKA.

BY THURSDAY...THE FRONT WILL SLIP INTO THE SRN PLAINS WITH SRLY FLOW
COMMENCING. THETA E RIDGING WILL BUILD INTO THE HIGH PLAINS OF
CO/WY/NEBR THURSDAY AFTERNOON. THIS ACTIVITY WILL RIDE EAST INTO THE
PANHANDLE AND FAR WESTERN AREAS THURSDAY EVENING. AT THIS
JUNCTURE...THIS CONVECTION IS NOT EXPECTED TO MAKE IT VERY FAR EAST
OF THE PANHANDLE DUE THE ABSENCE OF A LOW LEVEL JET...HIGH PRESSURE
OVER EASTERN NEBRASKA...AND WEAK FLOW ALOFT. PRECIPITATION CHANCES
WILL MIGRATE EAST...ENCOMPASSING THE REMAINDER OF THE CWA ON FRIDAY
AS HIGH PRESSURE MOVES INTO THE MID MISSISSIPPI VALLEY AND LOW
PRESSURE STRENGTHENS ACROSS THE BLACK HILLS AND ERN WYOMING.

LONG TERM...SATURDAY THROUGH TUESDAY...DECENT AGREEMENT NOTED
BETWEEN THE ECMWF AND GFS SOLNS THIS MORNING WITH THE MID AND UPPER
LEVEL PATTERN LATER THIS WEEK AND EARLY NEXT WEEK. UPPER LEVEL
RIDGING OVER THE DESERT SOUTHWEST...WILL MIGRATE INTO THE SRN PLAINS
EARLY SATURDAY...THEN INTO THE SERN STATES BY TUESDAY. ABUNDANT
MONSOONAL MOISTURE WILL STREAM NORTH INTO THE INTERMOUNTAIN WEST
FROM BAJA CA BEGINNING SUNDAY. ABOVE NORMAL PW'S OF BETTER THAN 1.5
INCHES WILL BE EXPECTED DURING THE PERIOD...SO LOW LEVEL MOISTURE
WILL BE ABUNDANT. DECIDED TO HOLD ONTO POPS EACH PERIOD DURING THE
EXTENDED...ESPECIALLY AS THE HIGH ALOFT TRACKS INTO THE SERN STATES.
THIS WILL PLACE THE CWA IN SW FLOW ALOFT...WHICH IS FAVORABLE FOR
PRECIPITATION. MEAN TEMPERATURES DURING THE PERIOD SHOULD BE AT OR
SLIGHTLY ABOVE CLIMO. HIGHS WILL BE AROUND CLIMO WHILE LOWS WILL BE
ABOVE CLIMO DUE TO ABUNDANT LOW LEVEL MOISTURE AND DEW POINTS IN THE
UPPER 60S/LWR 70S.

&&

AVIATION...

COLD FRONT MOVING ACROSS THE AREA WILL COMBINE WITH AN UPPER LEVEL
SHORT WAVE RESULTING IN SCT THUNDERSTORMS EARLY TONIGHT. THE SYSTEM
WILL PUSH EAST OVERNIGHT...EXITING THE AREA BY MORNING. SCT NATURE
OF STORMS WILL LIKELY REQUIRE AMENDMENTS AS TIMING AND LOCATION
BECOME MORE DEFINITE. KLBF COULD ALSO SEE SOME FOG BEHIND THE
SHOWERS IN THE MORNING...HOWEVER CONFIDENCE IS LOW. OVERALL EXPECT
VFR CONDITIONS THIS EVENING...AND WILL LOW TO MVFR AND POSSIBLE IFR
IN AN NEAR THE THUNDERSTORMS. A RETURN TO VFR IS EXPECTED FOR
TOMORROW AFTERNOON.

&&

HYDROLOGY...

RIVER LEVELS CONTINUE TO SLOWLY FALL AS REDUCTION IN RELEASES OCCUR
FROM LAKE MCCONAUGHY AND WYOMING RESERVOIRS. WHILE RIVER LEVELS
CONTINUE TO DROP...THE NORTH PLATTE RIVER WILL REMAIN ABOVE FLOOD
STAGE AT LEWELLEN AND NORTH PLATTE. HOWEVER THE NORTH PLATTE RIVER
AT LISCO AND THE PLATTE RIVER AT BRADY ARE BELOW FLOOD STAGE.

HPC HAS SOUTHWEST NEB IN SLIGHT RISK FOR EXCESSIVE RAINFALL TONIGHT.
MODELS HAVE PRECIP WATER APPROACHING 1.75 INCHES WITH DEW PTS IN THE
MID 60S TO LOWER 70S. UPPER LEVEL SHORT WAVE ALONG WITH A COLD FRONT
MOVING ACROSS THE AREA THIS EVENING AND OVERNIGHT WILL COMBINE WITH
A STORM MOTION OF ONLY 10 KTS WHICH COULD LEAD TO LOCALLY VERY HEAVY
RAINFALL. WILL HOIST A FLASH FLOOD WATCH TO ACCOUNT FOR THIS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH IN EFFECT FOR
ZONES NEZ022-056>059-069>071.

AVIATION AND HYDROLOGY...MASEK
SYNOPSIS...NEAR AND LONG TERM...BUTTLER
Hazardous weather outlook, Jul 5, 2:20 PM MDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT TUE JUL 5 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-062030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
320 PM CDT TUE JUL 5 2011 /220 PM MDT TUE JUL 5 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER PRETTY MUCH
ALL OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. A STALLING COLD
FRONT WILL COMBINE WITH UPPER LEVEL DISTURBANCES TO PRODUCE
THUNDERSTORMS OVERNIGHT. THE MAIN THREAT WILL BE DAMAGING
THUNDERSTORM WINDS AND LARGE HAIL. IN ADDITION...THE THUNDERSTORMS
WILL HAVE A SLOW STORM MOVEMENT AND WITH ABUNDANT MOISTURE IN
PLACE WILL BE CAPABLE OF VERY HEAVY RAIN. THE MAIN AREA OF
CONCERN WILL BE SOUTH OF HIGHWAY 2.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN ACTIVE WEATHER PATTERN WILL KEEP THE CHANCE FOR THUNDERSTORMS
IN THE FORECAST OVER WESTERN NEBRASKA THROUGH THE END OF THE
WEEK.  AT THIS TIME NO WIDESPREAD OUTBREAK OF SEVERE WEATHER IS
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Special weather statement, Jul 5, 7:16 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
816 PM CDT TUE JUL 5 2011

NEZ038-060200-
CUSTER NE-
816 PM CDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CUSTER COUNTY UNTIL
900 PM CDT...

AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF ARNOLD...MOVING SOUTHEAST AT 10
MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH VERY HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HIGHWAY 47 MILE MARKER 80...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SCHULTZ
Local storm report, Jul 5, 8:06 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
906 PM CDT TUE JUL 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             15 SW CALLAWAY          41.14N 100.12W
07/05/2011  E1.50 INCH       CUSTER             NE   PUBLIC

            SPARCE HAIL A FEW PING PONG SIZE.

&&

JSWEET
Special weather statement, Jul 5, 8:19 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 PM CDT TUE JUL 5 2011

NEZ058-069-060300-
CHASE NE-PERKINS NE-
819 PM MDT TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PERKINS AND NORTHWESTERN
CHASE COUNTIES UNTIL 900 PM MDT...

AT 814 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VENANGO...OR 15 MILES WEST OF GRANT...MOVING
EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GRANT...
  BRANDON...
  WILD HORSE SPRING...
  HIGHWAY 61 MILE MARKER 60...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Local storm report, Jul 5, 8:43 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM CDT TUE JUL 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     HAIL             16 WSW GRANT            40.76N 102.01W
07/05/2011  E1.00 INCH       PERKINS            NE   FIRE DEPT/RESCUE

&&

JSWEET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:46 PM MDTSevere Thunderstorm WarningLBFCuster44 min
Jul 5, 8:30 PM MDTSevere Thunderstorm WarningLBFChase, Perkins45 min
Jul 5, 10:03 PM MDTAreal Flood AdvisoryLBFChase, Perkins6 hr
Jul 5, 10:38 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln, Perkins52 min
Jul 6, 5:20 PM MDTAreal Flood AdvisoryLBFCuster6 hr
Jul 6, 5:31 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan44 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.